# SDR CA050526004

- Difficulty date: May 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 20,784 hours
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: NAR9B19
- Part serial: 5623733
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: O

## Discrepancy

AFTER RETURNING FROM A FLIGHT, THE CREW REPORTED THAT THE ENGINE WOULD NOT IDLE BELOW 1000 RPM, AND WAS ROUGH AT INTERMEDIATE SPEEDS.  IDLE MIXTURE ADJUSTMENT HAD NO EFFECT.  THE CARBURETOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  UNIT WAS OVERHAULED BY L.A. AERO ENGINES.
